Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 384293, 19 pages
Research Article

Stability and Bifurcation in a Delayed Holling-Tanner Predator-Prey System with Ratio-Dependent Functional Response

1Department of Science, Bengbu College, Bengbu, Anhui 233030, China
2School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu, Anhui 233030, China

Received 9 November 2012; Revised 21 November 2012; Accepted 21 November 2012

Academic Editor: C. Conca

Copyright © 2012 Juan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Shengbin Yu, “Global stability of a modified Leslie-Gower model with Beddington-DeAngelis functional response,” Advances in Difference Equations, vol. 2014, no. 1, pp. 84, 2014. View at Publisher · View at Google Scholar
  • Zizhen Zhang, and Huizhong Yang, “Stability and bifurcation in a stage-structured predator-prey system with Holling-II functional response and multiple delays,” International Journal Of Computer Mathematics, vol. 92, no. 3, pp. 542–561, 2015. View at Publisher · View at Google Scholar
  • Wei Ding, and Wenzhang Huang, “Global dynamics of a ratio-dependent Holling-Tanner predator-prey system,” Journal of Mathematical Analysis and Applications, 2017. View at Publisher · View at Google Scholar